Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A SINGULARLY PERTURBED ELLIPTIC PROBLEM INVOLVING SUPERCRITICAL SOBOLEV EXPONENT
Autore:
SHEN YT; YAN SS;
Indirizzi:
S CHINA UNIV TECHNOL,DEPT APPL MATH GUANGZHOU PEOPLES R CHINA
Titolo Testata:
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics
, volume: 128, anno: 1998,
parte:, 4
pagine: 809 - 819
SICI:
0308-2105(1998)128:<809:ASPEPI>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
Y.T. Shen e S.S. Yan, "A SINGULARLY PERTURBED ELLIPTIC PROBLEM INVOLVING SUPERCRITICAL SOBOLEV EXPONENT", Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, 128, 1998, pp. 809-819

Abstract

This paper deals with -Delta u + epsilon u(q-1)= u(2-1), u epsilon H-0(1)(Omega), where q > 2, epsilon > 0. We first show that the minimiser of the associated minimisation problem blows up at the global minimum point of H(x, x), where H(y, x) is the regular part of the Green'sfunction. We then prove that for each strictly local minimum point x(0) of H(x, x), this problem has a solution concentrating at x(0) as epsilon-->0.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/01/20 alle ore 19:10:01